# SDR SWAA2022041267869

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Condition: Cracked
- Location: Lh Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT AC BAY UPPER CHORD AT STA 663 LBL 10 EVIDENCE OF A CRACK AT FASTENER HOLE (MARKED) / REPAIRED STA 663 UPPER VAPOR BARRIER CHORD AT LBL 10 IAW SRM 57-10-10-2R-5 ACCOMPLISHED LEAK CHECK OF CENTER FUEL TANK FASTENERS IAW AMM 28-11-00-400-801 LEAK CHECK GOOD
